Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


White Blood Cell Count and Med resistance.
Jul 5, 2014

Hi, My doctor recently stopped my medication because my Creatinine level was up to 1.4 I was on epzicom and tivicay. I started having some muscle soreness went to the ER and creatinine was 1.4 and lactic acid was 1.8 so he stopped me from taking Epzicom and Tivicay. I had a resistance test done for new meds and I am now resistant to those meds after just 3 weeks. Is that normal also my platllett count was good but my white blood cell had dropped to 3.4 after being off the meds. He said he wasn't worried about that. My CD 4 count dropped from about 230 to 184 and then my viral load went from undetectable to 7,000. Is this normal for when stopping a HIV meds for just 3 weeks? He said he wasn't worried about the slight drop in White Blood Count as it was most likely from stopping the Meds. Does this sound right? Should I be concerned?

Response from Dr. Holodniy

Some information is missing here. What were the new meds you started? What exactly did the resistance show in terms of resistance? You don't indicate what your WBC count was while on meds, to determine how much of drop there was to 3.4. An increase in viral load like that would be typical for stopping meds.



Previous
Hep A B C lab
Next
Low CD4

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement